MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; MINOR PACK

MEDLINE INDUSTRIES INC.; MINOR PACK
Catalog Number DYNJ0843099D
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that toward the end of an unknown procedure a blue string from the x-ray detectable gauze was found in the surgical site.The surgeon was required to remove the blue string from the surgical site via an unknown method.No other information has been provided.Despite multiple good faith efforts to obtain additional information, the initial reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.The reported sample was discarded and was not available to be returned to the manufacturer for evaluation.Due to the need for additional medical intervention to remove the reported blue string from the surgical site, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that toward the end of an unknown procedure a blue string from the x-ray detectable gauze was found in the surgical site.

Common Device Name
MINOR PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7343318
Report Number1423395-2018-00010
Device Sequence Number10778620
Product Code FDE
UDI-Device Identifier10889942275489
UDI-Public10889942275489
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberDYNJ0843099D
Device Lot Number17JK1966
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;